Aa
A
A
Close
Avatar universal
Bleeding After Sex While on the Depo Provera Shot
Recently, Me and My Boyfriend had un-protected sex.. and afterwards i started bleeding. we haven't had sex in a week, what could time be a sign of.. I am on Depo Provera-the birth control shot?
Cancel
2 Answers
Page 1 of 1
Avatar universal
It could be a side effect of the shot. How long have you been on the depo shot? or it could be irritation, a cut inside of you, sign of an STD, etc.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I Have Been On Depo Provera Since October 22,2010, I Have bleeded for 1/2 months straight on my first inject of the depo... But, I dont think I have bleeded after sex before while on Depo.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Teen Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Adolescent Health Answerers
1622896 tn?1448199822
Blank
bobdylan1958
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
YardBull
Southwest , MI